| Model Number |
GIF-2TH180 |
| Medical Device Problem Codes |
No Display/Image (1183); Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the gastrointestinal videoscope had a fuzzy image.Changing the cable did not resolve the issue.The image eventually disappeared and did not return.The issue occurred during device setup.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for evaluation and the customer's allegation was confirmed.A root cause could not be identified.Based on the results of the investigation, the most likely cause of the fuzzy image and no image being displayed was an electrical component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.